MILNOR OPEN BOOKS OF LINKS OF SOME RATIONAL SURFACE SINGULARITIES


Creative Commons License

BHUPAL M. L. , ÖZBAĞCI B.

PACIFIC JOURNAL OF MATHEMATICS, vol.254, no.1, pp.47-65, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 254 Issue: 1
  • Publication Date: 2011
  • Doi Number: 10.2140/pjm.2011.254.47
  • Title of Journal : PACIFIC JOURNAL OF MATHEMATICS
  • Page Numbers: pp.47-65

Abstract

We determine Legendrian surgery diagrams for the canonical contact structures of links of rational surface singularities that are also small Seifert fibered 3-manifolds. Moreover, we describe an infinite family of Milnor fillable contact 3-manifolds so that, for each member of this family, the Milnor genus and Milnor norm are strictly greater than the support genus and support norm of the canonical contact structure. For some of these contact structures we construct supporting Milnor open books.